# SDR SWAA2020120228788

- Difficulty date: October 28, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727D TO BS 787 AT LEVEL STR 25L AND LBBL 22.5 AT AFT CARGO COMPARTMENT WL 157.  REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS 7270 TO BS 787 AT LEVEL STR 25L AND LBBL 22.5 AT AFT CARGO COMPARTMENT, IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 51-10-02 ITEM 9 AND DWG 146A7500 REV C.
